# SDR VNAA2015071200011

- Difficulty date: July 12, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 27,853 hours, 27,977 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Out Of Adjust
- Location: Flap Control Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE ON APPROACH.  CREW INITIATED MISSED APPROACH PROCEDURES, DID A GO-AROUND AND LANDED SAFELY WITH FLAPS AT 20 DEGREES.  MAINTENANCE TROUBLESHOT IAW ACFT FAULT ISOLATION MANUAL (FIM) AND FOUND POTENTIOMETERS OUT OF RANGE DURING RIG CHECK.  MAINTENANCE ADJUSTED POTENTIOMETERS ON FLAP ELECTRONIC CONTROL UNIT (FECU) AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
